EconPapers    
Economics at your fingertips  
 

Simulated annealing for stochastic semilinear equations on Hilbert spaces

Sophie Jacquot

Stochastic Processes and their Applications, 1996, vol. 64, issue 1, 73-91

Abstract: We prove a simulated annealing result for stochastic evolution equations on Hilbert spaces. As examples can serve: a class of nonlinear heat equations on C0[0, 1] subject to a decreasing white noise forcing term, and the equations of stochastic plates subject to an evolution of the Ginzburg-Landau type.

Keywords: Semilinear; stochastic; evolution; equation; Simulated; annealing; Monge; distance; Mixing; property (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(96)00079-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:64:y:1996:i:1:p:73-91

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:64:y:1996:i:1:p:73-91